U.S. doctors online nowAsk doctors free
India
A male asked:

a 42yr female,posted for tah,received iv dopamine200mg accidentally in ot,but managed successfully.what are effects & management of dopamine toxicity?

1 doctor answer2 doctors weighed in
Dr. Elizabeth Wallen
Pediatrics 35 years experience
Dopamine: is a naturally occurring substance. Accidental administration can cause irregular or fast heart rate, high blood pressure, maybe headache. It is metabolized very quickly, it's half life is about 2 minutes. So no treatment is really needed unless the heart rate, high blood pressure is severe. Since you are communicating with us now, it seems it all turned out fine. You can put it behind you.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions

A 18-year-old male asked:
1 doctor answer3 doctors weighed in
A 49-year-old member asked:
1 doctor answer1 doctor weighed in
A 40-year-old member asked:
1 doctor answer2 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Sep 28, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.